# SDR FDEA202210012442

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 13,152 hours, 4,817 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Damaged
- Location: Nr 1 Eng Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE FWD FAN CASE, FWD OUTER LINER AT 1-2 O'CLOCK POSITION IS DAMAGED AROUND INBD INLET TEMP    SENSOR. REF CF6-80C2 BOEING MM 72-22-02. IPC REF 72-33-01-05 ITEM 95, ORDERED LINER SEGMENT   CPN 7214605 AOG ON MSN 2121530. MARKED WITH TAPE. C/W E.A. H-7233-T0370916 P1 , SEQ 134 , W/O 84190
